Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 68, NWS Miami, FL

July 4, 2020Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jul 4, 2020, 7:04 PM EDT for Palm Beach County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2020, 7:04 PM EDT (23:04 UTC)
Expired
Jul 4, 2020, 7:28 PM EDT
In force
24 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 145 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 11.1 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2020-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1269 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2020-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1269 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
948 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

780 
WUUS52 KMFL 042304
SVRMFL
FLC099-042345-
/O.NEW.KMFL.SV.W.0068.200704T2304Z-200704T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
704 PM EDT Sat Jul 4 2020

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Northeastern Palm Beach County in southeastern Florida...

* Until 745 PM EDT.

* At 704 PM EDT, severe thunderstorms were located along a line
  extending from 7 miles north of North County Airport to Palm Beach
  Gardens, moving north at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Jupiter, Palm Beach Gardens, Riviera Beach, Tequesta and Juno
  Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2679 8003 2680 8013 2689 8023 2696 8028
      2696 8014 2697 8014 2697 8006
TIME...MOT...LOC 2304Z 201DEG 18KT 2695 8023 2683 8009 

HAIL...1.00IN
WIND...60MPH
 
$$

Cohen
1 follow-up statement
154 
WWUS52 KMFL 042328
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
728 PM EDT Sat Jul 4 2020

FLC099-042337-
/O.CAN.KMFL.SV.W.0068.000000T0000Z-200704T2345Z/
Palm Beach FL-
728 PM EDT Sat Jul 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PALM BEACH COUNTY
IS CANCELLED...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami.

LAT...LON 2679 8003 2680 8013 2689 8023 2696 8028
      2696 8014 2697 8014 2697 8006
TIME...MOT...LOC 2323Z 201DEG 18KT 2704 8019 2692 8005 

$$

Cohen

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 4:02 PM EDT, 3 hours 2 minutes earlier.

Area forecast discussion, Jul 4, 4:02 PM EDT, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service Miami FL
402 PM EDT Sat Jul 4 2020

Mesoscale Discussion...

Cumulus fields are becoming increasingly agitated along a
northward-advancing outflow boundary connecting Gulf sea- breeze
boundary near Broward/Miami-Dade/Collier/Mainland Monroe County
mutual intersection region eastward toward the Atlantic sea-breeze
circulation extending southward through east- central Broward
County. 0-3-km lapse rates exceeding 7.5-8 C/km north of this
boundary highlight the deep boundary layer and accompanying low
convective inhibition that should facilitate additional convective
development in the outflow-boundary corridor -- especially where
mesoscale convergence is maximized near the Atlantic/Gulf sea-
breeze boundaries. Seasonably moderate midlevel lapse rates around
6.5 C/km combined with the steep low-level lapse rates over
interior sections will foster strong outflow production, with
westerly convective-layer steering -- e.g., 500-mb westerlies
around 20 kt -- supporting a net northeastward spread of this
convection toward the Atlantic coast of Palm Beach and Broward
Counties through 7PM.

In a somewhat separate regime, initial convection forming on the
cooler side of the Atlantic sea-breeze -- north of the outflow-
boundary intersection point -- is developing in a notably higher
SBCAPE environment -- on the order of 4000 J/kg associated with
boundary-layer sheltering of moisture owing to middle/upper 70s
dewpoints. However, this activity should continue to become
quickly displaced east of the steeper low-level lapse rates, de-
training from the sea-breeze solenoidal circulation owing to
notably boundary-orthogonal 850-mb flow and the shallow/weak
circulation -- causing its weakening in the short-term as it gets
displaced into cooler air.

However, with time, maturing convection across the
interior/Everglades region will develop northeastward toward the
higher-buoyancy environment closer to the Atlantic coast. In
addition to the narrow, meridionally-oriented ribbon of strong
buoyancy along the coast, causative planetary- boundary- layer
sheltering is also supporting directional shear, with the inland
advance of the marine layer accompanied by 5-10-kt surface
easterlies beneath 20-kt midlevel westerlies -- also favoring an
overlapping zone of 25 kt of effective shear, and 50-100 m2/s2 of
effective SRH.

Should the maturing convection maintain any appreciable residence
time in this environment -- possible given the oblique
orientation of anticipated storm motions, but quite conditional
given orthogonal orientation of midlevel winds, compared to
orientation of the ribbon of favorable thermodynamic-kinematic
parameter space -- then a localized severe-thunderstorm could
occur, with all modes of severe weather possible. This would be
confined to north-of-outflow-boundary locations from metro/coastal
northern Broward to Palm Beach County in the 4-7PM EDT time
frame. The potential for convective backbuilding -- and localized
flooding -- cannot be ruled out given the steep low-level lapse
rate plume over interior sections potentially fostering upstream
convective development, with precipitable water around 1.9-2.0
inches supporting efficient rainfall rates.

Ultimately, any severe-thunderstorm and heavy-rain risks are
highly conditional, but are reasonable worst-case scenarios given
the convective parameter space amid the mesoscale environment.
Regardless, strong storms will likely impact central/eastern parts
of Palm Beach and northern Broward County in the next few hours,
extending toward the Lake Okeechobee region, as well.

Prev Discussion... /issued 249 PM EDT Sat Jul 4 2020/

Short Term...

Rest of Today through Sunday...

Moisture has returned across the area with the 12Z FL sounding
having a precipitable water value of 1.7 inches with modest lapse
rates over the peninsula around 6.5 C/km. Both seabreezes have begun
to develop and be the focus for convective initiation this
afternoon. After storms begin to develop outflow boundary and
seabreeze interactions will provide additional lifting mechanisms
for additional development. Scattered showers and storms will favor
the interior and east coast late this afternoon and evening.

As we move into Sunday, not much changes in the overall pattern,
except a little more moisture and a mid-level shortwave impulse that
may allow a little more overall coverage with convection. Showers
and storms will once again favor the interior and east coast metro
on Sunday.

The primary concerns for strongest storms the remainder of the
weekend will be localized heavy rainfall, given the light wind flow
and slow storm motion, as well as frequent lightning strikes and
gusty wet microburst wind potential and small hail.

Afternoon temperatures will continue to be above normal in the lower
to mid 90s across the area. Heat indices will continue to soar into
the triple digits up to 106.

Long Term...

Sunday Night through Tuesday...

Broad cyclonic flow will prevail from the northern Gulf of Mexico
through the southern Mississippi Valley, with mid-level ridging
gradually nosing into South Florida from the Bahamas. With the storm
track displaced to our north, this will set up a relatively light
flow regime, with weak south to southwest steering flow on Monday
becoming more easterly on Tuesday. This suggests the greatest
afternoon coverage of showers and storms should center from the Lake
region towards the east coast on Monday, with more focus on inland
areas possible on Tuesday. That said, given the weak flow regime,
outflows could very well push convection towards the coastal areas
once again on Tuesday afternoon. A few stronger storms are possible
given a supportive thermodynamic environment with locally damaging
wind gusts possible. Flooding of urban and/or poorly drained
locations will also be possible given slow storm motions. Warm
temperatures will continue with highs well into the 90s for inland
areas and lows in the 70s to lower 80s.

Wednesday through Saturday...

The upper low is forecast to gradually lift into the South Atlantic
States as deep ridging at least partially establishes from the
Bahamas through the southeast Gulf of Mexico. Overall the wind
fields will remain rather week through this period with a gradual
easterly component developing maintained through the low levels.
Deep moisture declines somewhat early in the period, but the
latest model solutions suggest deep layer saturation becomes
likely by late week. Therefore the usual diurnal shower/storm
pattern is anticipated early in the week, favoring the greatest
coverage over the interior and Gulf Coast, with the focus likely
expanding to all areas towards the end of the week. Depending upon
the synoptic pattern evolution a heavy rain threat could
materialize by the weekend, but there is currently uncertainty.
Temperatures should remain on the warm side through the extended
period, favoring above average readings.

Marine...

Generally benign marine conditions are expected outside of
thunderstorms, where locally higher winds and seas are possible.

Aviation (18Z TAFs)...

Scattered showers and thunderstorms will develop over the
interior and the east coast in the afternoon. VCTS for all
terminals with MVFR/IFR vis/cigs possible in any storms that move
over terminals. However, these will be handled with TEMPO groups
and amendments. Convection diminishes after sunset. Light and
variable winds once again overnight tonight.
&&

.Preliminary Point Temps/PoPs...
West Palm Beach  76  92  77  92 /  30  50  20  60
Fort Lauderdale  80  91  79  91 /  30  40  20  60
Miami            79  93  79  92 /  20  40  10  60
Naples           78  91  78  92 /  10  20  20  50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Mesoscale Discussion...90/Cohen
Hazardous weather outlook, Jul 4, 3:54 PM EDT, 3 hours 10 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
354 PM EDT Sat Jul 4 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
050800-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
354 PM EDT Sat Jul 4 2020

...Scattered Thunderstorms Favoring Interior and Eastern Areas...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Thunderstorms: Scattered thunderstorms will affect mainly eastern interior
and east coast metro areas this afternoon and early evening. The
main threats are lightning, gusty winds, small hail, and locally
heavy rainfall.

Waterspouts: Waterspouts are possible this morning with showers in
the southern Gulf and Atlantic waters. This afternoon showers and
thunderstorms that move over Lake Okeechobee or offshore the Atlantic
waters will be capable of producing waterspouts.

Wind: Thunderstorm wind gusts of 50 mph or greater are possible with
the stronger storms this evening.

Hail: Strongest storms will be capable of producing small hail this11
evening.

Temperatures: Heat index values around 105 this afternoon over
portions of South Florida.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Scattered thunderstorms are forecast to affect portions of South
Florida each and every afternoon and evening through the period.
Strong wind gusts, frequent lightning, and torrential rainfall could
accompany this activity. Best chances remain over interior and east
coast areas.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated at this time.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Jul 4, 4:38 PM EDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Miami FL
438 PM EDT Sat Jul 4 2020

FLZ063-066-067-042115-
Hendry FL-Inland Palm Beach County FL-Glades FL-
438 PM EDT Sat Jul 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HENDRY AND SOUTH
CENTRAL GLADES COUNTIES UNTIL 515 PM EDT...

* At 438 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Devils Garden, or near Montura,
  moving northeast at 15 mph.

* Small hail, funnel clouds, and wind gusts up to 50 mph possible
  with this storm.

* Locations impacted include...
  Clewiston, Montura, Devils Garden and Harlem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2649 8117 2656 8129 2686 8105 2675 8081
TIME...MOT...LOC 2038Z 235DEG 11KT 2666 8115

Cohen
Local storm report, Jul 4, 5:24 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
524 PM EDT SAT JUL 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             1 E MARGATE             26.25N 80.21W
07/04/2020  M0.75 INCH       BROWARD            FL   PUBLIC

            REPORT FROM MPING: DIME SIZE HAIL (0.75 IN).
            TIME ESTIMATED FROM RADAR.

&&

SPM
Special weather statement, Jul 4, 5:24 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Miami FL
524 PM EDT Sat Jul 4 2020

FLZ067-042215-
Inland Palm Beach County FL-
524 PM EDT Sat Jul 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PALM BEACH COUNTY
UNTIL 615 PM EDT...

* At 524 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Okeelanta to 7 miles east of Holey Land Wildlife Refuge. Movement
  was east at 15 mph.

* Small hail and wind gusts up to 50 mph possible with these storms.

* Locations impacted include...
  Loxahatchee NWR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2672 8048 2643 8033 2637 8070 2656 8076
TIME...MOT...LOC 2124Z 250DEG 12KT 2655 8068 2641 8061

Cohen
Special weather statement, Jul 4, 5:55 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Miami FL
555 PM EDT Sat Jul 4 2020

FLZ067-068-168-042245-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
555 PM EDT Sat Jul 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 645 PM EDT...

* At 554 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Fremd Village-Padgett Island to 10 miles east of Belle Glade Camp
  to Delray Beach. Movement was northeast at 20 mph. This storm is
  approaching severe limits.

* Small hail, funnel clouds, and wind gusts of 50 to 55 mph possible
  with these storms.

* Locations impacted include...
  West Palm Beach, Boynton Beach, Delray Beach, Wellington, Palm
  Beach Gardens, Lake Worth, Riviera Beach, Palm Beach, Ocean Ridge,
  Greenacres, Royal Palm Beach, Palm Springs, Lantana, Lake Park,
  Atlantis, Haverhill, Cloud Lake, Palm Beach International Airport,
  Port Of Palm Beach and Golden Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2693 8048 2676 7998 2643 8005 2661 8056
      2682 8061
TIME...MOT...LOC 2154Z 239DEG 17KT 2678 8058 2660 8053 2645 8007

Cohen
Local storm report, Jul 4, 6:21 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
621 PM EDT SAT JUL 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TSTM WND DMG     1 E MARGATE             26.25N 80.20W
07/04/2020                   BROWARD            FL   BROADCAST MEDIA

            LARGE OUTDOOR CONTRAPTION CONSISTING OF MESH
            NETTING WELL-ATTACHED TO SOLID WOODEN
            ENCLOSURE -- OF DIMENSIONS AROUND 10-14 FEET
            BY 10-14 FEET -- FULLY LOFTED AND TILTED
            VERTICALLY, COLLIDING WITH BACKYARD-FACING
            SIDE OF A HOUSE. MESH WAS DAMAGED. BACKYARD
            LAWN RECREATIONAL ITEMS ALSO TOPPLED. THIS
            THUNDERSTORM WIND DAMAGE WAS IN ASSOCIATION
            WITH A MIGRATORY MICROBURST, WITH SUPPORTING
            UPDRAFT CHARACTERIZED BY 52-DBZ CORE
            REACHING AROUND 41 KFT ABOVE RADAR LEVEL, 48
            DBZ TO 49 KFT ABOVE RADAR LEVEL. REPORT BY
            BROADCAST MEDIA AND RELAYED BY SOCIAL MEDIA.

&&

COHEN
Special weather statement, Jul 4, 6:41 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Miami FL
641 PM EDT Sat Jul 4 2020

FLZ067-068-168-042345-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
641 PM EDT Sat Jul 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 745 PM EDT...

* At 640 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Indiantown to near Schall Circle. Movement was northeast at 20 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with these storms.

* Locations impacted include...
  West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach, Palm
  Beach, Tequesta, Juno Beach, Royal Palm Beach, North Palm Beach,
  Lake Park, Haverhill, Cloud Lake, Palm Beach International Airport,
  Port Of Palm Beach, Golden Lakes, North County Airport, Schall
  Circle, Royal Palm Estates, Lake Belvedere Estates and Juno Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2667 8003 2668 8016 2688 8052 2696 8050
      2696 8014 2697 8014 2697 8003
TIME...MOT...LOC 2240Z 203DEG 17KT 2694 8049 2677 8017

Cohen

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 8:31 PM EDTSpecial Marine WarningMFL44 min
Jul 4, 2:36 PM EDTSpecial Weather StatementMFLBroward39 min
Jul 4, 3:49 PM EDTSpecial Weather StatementMFLBroward41 min
Jul 4, 3:54 PM EDTSpecial Weather StatementMFLGlades51 min
Jul 4, 4:33 PM EDTSpecial Weather StatementMFLBroward42 min
Jul 4, 4:38 PM EDTSpecial Weather StatementMFLHendry37 min
Jul 4, 4:45 PM EDTSevere Thunderstorm WarningMFLBroward45 min
Jul 4, 4:55 PM EDTSevere Thunderstorm WarningMFLBroward50 min
Jul 4, 5:04 PM EDTSpecial Marine WarningMFL116 min
Jul 4, 5:15 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach32 min
Jul 4, 5:24 PM EDTSpecial Weather StatementMFLPalm Beach51 min
Jul 4, 5:35 PM EDTSpecial Marine WarningMFL57 min
Jul 4, 5:55 PM EDTSpecial Weather StatementMFLPalm Beach50 min
Jul 4, 6:41 PM EDTSpecial Weather StatementMFLPalm Beach64 min
Jul 4, 6:49 PM EDTSpecial Marine WarningMFL86 min

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.